# SDR CALA2014022590474

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 74,563 hours, 27,299 cycles
- Engine: Pwa PW2040
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S INSTRUMENT BACKGROUND LIGHTING INOPERATIVE.  CYCLED CB N-29, BACKGROUND NOT WORKING.
